Please use this identifier to cite or link to this item:
Title: Regression analysis for a semiparametric model with panel data
Authors: Sun, L
Zhou, X
Issue Date: 2002
Source: Statistics and probability letters, 2002, v. 58, no. 3, p. 309-317
Abstract: In a longitudinal study, suppose that for each subject, repeated measurements of the response variable and covariates are collected at a set of distinct, irregularly spaced time points. In this paper, we consider a semiparametric model to analyse such panel data. The model specifies that the mean of the response variable at each time point is the sum of the baseline mean function and the regression function of time-dependent covariates. Simple procedures for regression parameters are proposed without involving any nonparametric function estimation for the nuisance mean function. Extensive simulation studies are used to show that our estimators perform well in finite samples.
Keywords: Counting process
Panel studies
Repeated measurements
Semiparametric modelling
Time-dependent covariate
Publisher: Elsevier
Journal: Statistics and Probability Letters 
ISSN: 0167-7152
DOI: 10.1016/S0167-7152(02)00147-5
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Sep 23, 2020

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.